# SDR AALA202103139001

- Difficulty date: March 11, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 31,694 hours, 12,826 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECTED FUEL LEAK AFTER TAKEOFF, IRREGULAR IMBALANCE BETWEEN MAIN TANKS WITH 13,000+ LB IN CENTER TANK AND ANNUNCIATED FUEL IMBALANCE; FLIGHT DECLARED EMERGENCY AND RETURNED TO MIA.  REPLACED RH WING TANK COMPENSATOR UNIT, WIRE HARNESS (AALA202103219006), AND THREE PROBES (AALA202103219007, AALA202103219008, AALA202103219009) WITH NEW IAW AMM 28-41-44 AND AMM 28-41-21, OPS CHECK GOOD.
